You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
On the Convergence in Probability of Random Sets (Measurable Multifunctions)
G. Salinetti, W. Vervaat and R. J.-B. Wets
Mathematics of Operations Research
Vol. 11, No. 3 (Aug., 1986), pp. 420-422
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3689791
Page Count: 3
Preview not available
It is shown that the convergence in probability of random sets introduced by Salinetti and Wets is consistent with the more standard definitions of convergence in probability, and is metric invariant.
Mathematics of Operations Research © 1986 INFORMS